# SDR DALA1050316902

- Difficulty date: October 18, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N750AT
- Make and model: Boeing 757212
- Aircraft serial: 23126
- Aircraft time: 73,324 hours, 33,705 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 377
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM, STA 377, CORROSION ON T CAP LBL 62 TO RBL 62. REPAIRED IAW ERA 486196-14, REV O.
